As an Amazon Associate I earn from qualifying purchases.
Ibuprofen-free: each caplet contains 250 mg of pain relieving, plus 250 mg acetaminophen, fever reducing aspirin, plus 65 mg caffeine. Extra strength: rite aid extra strength pain reliever acetaminophen 250mg, Aspirin 250mg, migraines, & Caffeine 65mg is specifically formulated to relieve pain, tension headaches.
Easy-to-swallow coated tablet: rite aid acetaminophen/Aspirin/Caffeine Pain Reliever comes in a coated tablet design that makes them easy to swallow. You’ll get relief from your worst pain, migraine, or tension headaches with these tablets. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.

Acts fast - headaches, migraines and pain can hit at the worst time. Always be prepared and in stock with effective pain relief pills on hand for when your family needs it the most.
Bulk savings - you and your family will always have effective over the counter relief with our family size 300 caplet value savings bottle. Head & body pain relief - each caplet of extra strength headache Relief contains 250mg of Acetaminophen, 250mg of Aspirin NSAID and 65 mg of Caffeine to give fast and extended pain relief of headaches and muscle aches. Join thousands of satisfied customers and families. Click add-to-Cart to order Today! .

Migraine pain: the pain of migraine headaches can disrupt your lifestyle; Amazon Basic Care Migraine Relief caplets help to treat migraine pain so you can get back to doing what you enjoy.



Do not take more than 10 caplets in any 24-hour period. Flonase sprays relieve multiple allergy symptoms for 24 hours, itchy nose and itchy, sneezing, including nasal congestion plus runny nose, watery eyes and head pain.

Do not take more than 10 caplets in any 24-hour period. Allergy pain relief from the number 1 doctor recommended brand 1 for allergy relief.


One bottle of 100 advil pain reliever and fever reducer Coated Tablets, Pain Relief Medicine with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief. Advil ibuprofen pain reliever and fever reducer for adults provides longer lasting relief than Tylenol Extra Strength, targets pain at the sight of inflammation, and new packaging features 20 percent less plastic to keep nearly 5, 000 pounds of plastic out of landfills.

Active ingredient: the active ingredient is acetaminophen 325 mg, a pain reliever and fever reducer; compare to the active ingredient of Regular Strength Tylenol Tablets.
1. Rite Aid
#ad
Aspirin 250mg, Acetaminophen 250mg, Rite Aid Extra Strength Pain Reliever, Caffeine 65mg – 100 Tablets | Pain Reliever / Fever Reducer | NSAID Anti-Inflammatory | Migraine Relief Products
#adRite Aid #ad - Rite aid extra strength Pain Reliever contains a little less caffeine than as in a cup of coffee. Compare rite aid to the active ingredients in the leading national brand. This migraine relief medication is the perfect choice for those with sensitivities or allergies to ibuprofen.Ibuprofen-free: each caplet contains 250 mg of pain relieving, plus 250 mg acetaminophen, fever reducing aspirin, plus 65 mg caffeine. Extra strength: rite aid extra strength pain reliever acetaminophen 250mg, Aspirin 250mg, migraines, & Caffeine 65mg is specifically formulated to relieve pain, tension headaches.
More information #ad
Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. Contains caffeine: caffeine has been proven to help with migraines and tension headaches by opening the constricted blood vessels in your brain. Easy-to-swallow coated tablet: rite aid acetaminophen/Aspirin/Caffeine Pain Reliever comes in a coated tablet design that makes them easy to swallow. You’ll get relief from your worst pain, migraine, or tension headaches with these tablets. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
Brand | Rite Aid #ad |
Manufacturer | Rite Aid #ad |
Weight | 0.22 Pounds |
Part Number | 011822317283 |
More information #ad
2. GENCARE GENERIC HEALTHCARE
#ad
Muscle Aches, Back Pain & Body | Generic Excedrin Extra Strength, GenCare, Extra Strength Headache Relief Acetaminophen with Aspirin NSAID & Caffeine 300 Caplets Value Pack | Head Pain Relief
#adGENCARE GENERIC HEALTHCARE #ad - Adults and children 12 years and older : take 2 caplets every 6 hours. Do not exceed 8 caplets in a 24 hour period. Helps with aches & pains - toothaches, menstrual cramps, arthritis, joint pain and more in one easy to swallow caplet.65 mg of caffeine in each pill help energize you and restore mental focus so you can accomplish the task at hand.Acts fast - headaches, migraines and pain can hit at the worst time. Always be prepared and in stock with effective pain relief pills on hand for when your family needs it the most.
More information #ad
100% satisfaction guarantee - say goodbye to headaches and pain! gencare backs up each bulk savings bottle of Extra Strength Headache Relief with our 100% Customer Satisfaction Guarantee. 65 mg of caffeine is about as much a cup of coffee, so avoid this product before bed. Bulk savings - you and your family will always have effective over the counter relief with our family size 300 caplet value savings bottle. Head & body pain relief - each caplet of extra strength headache Relief contains 250mg of Acetaminophen, 250mg of Aspirin NSAID and 65 mg of Caffeine to give fast and extended pain relief of headaches and muscle aches. Join thousands of satisfied customers and families. Click add-to-Cart to order Today! .
Brand | GENCARE GENERIC HEALTHCARE #ad |
Manufacturer | GENCARE GENERIC HEALTHCARE #ad |
Part Number | EB-009 |
More information #ad
3. Amazon Basic Care
#ad
Acetaminophen, Migraine Headache Relief, Pain Reliever/Pain Reliever Aid, 200 Count, Aspirin NSAID and Caffeine Tablets, Amazon Basic Care Migraine Relief
#adAmazon Basic Care #ad - Active ingredients: amazon basic care migraine relief contains acetaminophen 250 mg, aspirin 250 mg NSAID, and caffeine 65 mg; compare to the active ingredients in Excedrin Migraine.Migraine pain: the pain of migraine headaches can disrupt your lifestyle; Amazon Basic Care Migraine Relief caplets help to treat migraine pain so you can get back to doing what you enjoy.
More information #ad
Gluten free: This migraine relief medicine is gluten free. Coated caplets treat migraine headache pain; caplets are capsule-shaped tablets. For adults: amazon basic care migraine relief caplets treat migraine headaches in adults; use a 2-caplet dose for migraine pain relief; under 18 years of age, ask a doctor.Brand | Amazon Basic Care #ad |
Manufacturer | AmazonUs/G0W0G #ad |
Height | 2.38 Inches |
Length | 2.38 Inches |
Width | 4.63 Inches |
More information #ad
4. Hyland's
#ad
Pack of 1, 100 Count, Hyland's Migraine Headache Natural Pain Relief Tablets
#adHyland's #ad - Natural relief for migraines: pounding or throbbing pain, light or noise sensitivity, dull or frontal headaches, nausea, dizziness and blurred vision. No known interactions: can safely complement your prescription medications.More information #ad
Made with natural active ingredients: No caffeine, ibuprofen, acetaminophen, naproxen, aspirin or other NSAIDS. Easy & convenient: quick dissolving tablets melt instantly in your mouth, no water needed. Safe & gentle: no side effects, non-drowsy, gentle on the stomach, non-habit forming, liver and kidneys.Brand | Hyland's #ad |
Manufacturer | Hyland's Inc #ad |
Height | 4 Inches |
Length | 1.38 Inches |
Weight | 0.09 Pounds |
Width | 2.75 Inches |
More information #ad
5. Hyland's
#ad
Natural Pain Medicine, Hyland's Headache and Tension Relief, 100 Tablets
#adHyland's #ad - Natural relief for headaches. Made with natural active ingredients: No caffeine, acetaminophen, naproxen, ibuprofen, aspirin or other NASIDs.More information #ad
Brand | Hyland's #ad |
Manufacturer | Hyland's Inc #ad |
Height | 4 Inches |
Length | 1.38 Inches |
Weight | 0.09 Pounds |
Width | 2.75 Inches |
More information #ad
6. Flonase
#ad
48 Caplets, Flonase Headache and Allergy Relief Caplets with Acetaminophen 650 mg, Chlorpheniramine Maleate 4 mg and Phenylephrine HCl 10 mg Per 2 Caplet Dose
#adFlonase #ad - Two pills defeat allergy headache pain and the congestion that causes it, fast. Formulated with pain reliever acetaminophen 650 mg, antihistamine chlorpheniramine maleate 4 mg and nasal decongestant phenylephrine HCl 10 mg per 2 caplet dose.Do not take more than 10 caplets in any 24-hour period. Flonase sprays relieve multiple allergy symptoms for 24 hours, itchy nose and itchy, sneezing, including nasal congestion plus runny nose, watery eyes and head pain.
More information #ad
One package of 48 flonase Allergy Relief caplets with a cool flavor coating. Allergy pain relief from the number 1 doctor recommended brand 1 for allergy relief. Adults and children 12 years and older swallow two caplets every 4-6 hours. The only allergy brand to relieve headache pain plus allergy symptoms.Brand | Flonase #ad |
Manufacturer | GlaxoSmithKline #ad |
Part Number | 60000000134649 |
Model | 60000000134649 |
More information #ad
7. Flonase
#ad
Flonase Headache and Allergy Relief Caplets with Acetaminophen 650 mg, Chlorpheniramine Maleate 4 mg and Phenylephrine HCl 10 mg Per 2 Caplet Dose, 96 Caplets
#adFlonase #ad - Adults and children 12 years and older swallow two caplets every 4-6 hours. The only allergy brand to relieve headache pain plus allergy symptoms. Flonase sprays relieve multiple allergy symptoms for 24 hours, itchy nose and itchy, including nasal congestion plus runny nose, sneezing, watery eyes and head pain.Do not take more than 10 caplets in any 24-hour period. Allergy pain relief from the number 1 doctor recommended brand 1 for allergy relief.
More information #ad
Two pills defeat allergy headache pain and the congestion that causes it, fast. Formulated with pain reliever acetaminophen 650 mg, antihistamine chlorpheniramine maleate 4 mg and nasal decongestant phenylephrine HCl 10 mg per 2 caplet dose. One package of 96 flonase Allergy Relief caplets with a cool flavor coating.Brand | Flonase #ad |
Manufacturer | GlaxoSmithKline #ad |
Part Number | 60000000135341 |
Model | 60000000135341 |
More information #ad
8. Alka-Seltzer
#ad
Alka-Seltzer Hangover Relief Effervescent Tablets Formulated for Fast Relief of Headaches, 60CT 20ct x 3 Bundle, Body Aches and Mental Fatigue
#adAlka-Seltzer #ad - Hangover relief from a trusted brand: Alka-Seltzer has been a trusted brand for over 90 years and now offers a solution to relieve your worst hangovers. Fast multi-symptom hangover relief: Headaches, Body Aches and Mental Fatigue.More information #ad
Easy to take form: no pills to swallow. Our flagship effervescent tablets dissolve in water to bring you fast, fizzy relief. Hear it, see it, and feel it working. Take anytime, you need to pop back from your worst hangover, fast as fizz. Alertness and pain relief: from a combination of caffeine and aspirin.Brand | Alka-Seltzer #ad |
Manufacturer | Bayer HealthCare LLC #ad |
Height | 3.19 Inches |
Length | 2.68 Inches |
Weight | 0.6 Pounds |
Width | 5.91 Inches |
More information #ad
9. Advil
#ad
Pain Relief Medicine with Ibuprofen 200mg for Headache, Advil Pain Reliever and Fever Reducer, Menstrual Pain and Joint Pain Relief, 100 Coated Tablets, Backache
#adAdvil #ad - Headache pain relief, period pain relief, back pain medication and fever medicine for adults and children 12 years and older. Coated advil tablets are easy to swallow pain relievers, providing relief that lasts for up to 6 hours.One bottle of 100 advil pain reliever and fever reducer Coated Tablets, Pain Relief Medicine with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief. Advil ibuprofen pain reliever and fever reducer for adults provides longer lasting relief than Tylenol Extra Strength, targets pain at the sight of inflammation, and new packaging features 20 percent less plastic to keep nearly 5, 000 pounds of plastic out of landfills.
More information #ad
Headache medicine, joint pain medicine or minor arthritis pain reliever that also provides menstrual pain relief, back pain medicine, as well as relief of muscle aches or aches and pains from the common cold.Brand | Advil #ad |
Manufacturer | GlaxoSmithKline #ad |
Height | 1.94 Inches |
Length | 3.95 Inches |
Weight | 0.05 Pounds |
Width | 2 Inches |
Part Number | 15040 |
Model | 305730150408 |
More information #ad
10. Amazon Basic Care
#ad
Amazon Basic Care Pain Relief, Regular Strength, Acetaminophen Tablets 325 mg, Pain Reliever and Fever Reducer, 100 Count
#adAmazon Basic Care #ad - Pain reliever and fever reducer: these tablets temporarily relieve minor aches and pains due to headache, the common cold, backache, premenstrual and menstrual cramps, toothache, muscular aches, minor pain of arthritis, and temporarily reduce fever.Active ingredient: the active ingredient is acetaminophen 325 mg, a pain reliever and fever reducer; compare to the active ingredient of Regular Strength Tylenol Tablets.
More information #ad
Gluten free: this product is gluten free and contains no aspirin. Regular strength: amazon basic care pain Relief, Acetaminophen Tablets 325 mg are a regular strength remedy to help relieve minor aches, pains and fever. For adults and children: A pain reliever and fever reducer for adults and children ages 6 years and over.Brand | Amazon Basic Care #ad |
Manufacturer | Amazon.com Services LLC. #ad |
Height | 3.44 Inches |
Length | 1.78 Inches |
Width | 1.78 Inches |
More information #ad